# SDR HEEA077464

- Difficulty date: December 11, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,345 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rod End Bearing
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL ROD SPHERICAL BEARING WORN.
